# SDR SIMA200534503

- Difficulty date: December 9, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, CARGO DOOR AFT UPPER CORNER OF SKIN WAS FOUND CRACKED.  REPLACED CARGO DOOR ASSEMBLY IAW EMB AMM 52-30-01 AND 52-31-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
